• question-icon

    Suggest treatment for ADHD

default
Posted on Mon, 31 Jul 2017 in Mental Health
Question: Hello, I am a 43 yo female who takes Evekeo 10 mg bid for ADHD. A few days ago I started taking the workout supplement creatine monohydrate ( 5 grams/day). Is there any interaction between the two I should be aware of? Or will the creatine possibly alter the way my body metabolizes the Evekeo. I taken evokeo for about 3 months and it usually tapers off right at about 5 afters I take each dose. For the few days I've taken creatine, it seems to last longer, up to 10 hours. I am healthy, have no history of any kidney issues and had routine labs CBC, CMP and Lipid profile done in the past month with all of it being normal. The only other medication I take is maxalt 10 mg as needed for migraines but I haven't had to take that in around 6 wks. I wouldn't imagine just a few days of creatine would alter my creatinine clearance to the point that it would affect my metabolism of the evekeo, but I can come up with anything else to explain this. thanks
doctor
Answered by Dr. Salah Saad Shoman 27 minutes later
Brief Answer:
Both can cause dehydration

Detailed Answer:
Dear Ms, I have gone through your question and I understand your concerns but both drugs are not reported to interact each other's action. however both can cause the side effect of dehydration. in cases of dehydration the kidney function will be reflexly decreased to avoid further loss of body fluids .. that explains why the effect will last longer as its clearance will be decreased. I would recommend that you keep yourself adequately hydrated through the day with at least 10-12 cups daily to avoid negative effect on the kidney function.. Also I would recommend that you get a monthly check on your kidney function tests . I hope I answered your question.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Salah Saad Shoman 1 hour later
That does answer my question and makes perfect sense. I don't consume nearly enough water. Thank you so much for your recommendation and quick response
doctor
Answered by Dr. Salah Saad Shoman 36 minutes later
Brief Answer:
It has been pleasure helping you

Detailed Answer:
you are welcome , please kindly rate the answer.. kind regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2444 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lipid profile

doctor1 MD

i am 48 years old I regularly taking Atorcia TG tab daily , Xirtam 20 my lipid profile are given cholesterol - H 203 triglycerides - H 813...

doctor1 MD

Dear Sir, I am 37 Years old, my weight 65kg, I am suffering from diabetes last 10 years & Cholesterol from 6 years now Neuropathic pain also. I am...

doctor1 MD

i went to the dr. 4 months ago and they said i need to lower my cholesterol are they would have to put me on medication. so i went back this week...

doctor1 MD

For the past 4 days, my blood pressure has been running anywhere from 130/95 to 120/102. My blood pressure is usually normal (typically 120/78 or...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.My father is taking medicine triglynase1...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

Get personalised answers from verified doctor in minutes across 80+ specialties

185 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2